# SDR COMA9660051

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Part number: 6018T30P06
- Condition: Fod Damage
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAN SECTION HAS FOD DAMAGE.  REPLACED 5 SETS OF FAN BLADES.
